You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Theory of Play and Integral Equations with Skew Symmetric Kernels
Vol. 21, No. 1 (Jan., 1953), pp. 97-100
Published by: The Econometric Society
Stable URL: http://www.jstor.org/stable/1906946
Page Count: 4